Ask an expert
Question

01 Jun 2004

Nose Bleeds
Thank you.

The following medication was given to me by the doctor:

1. Adco Atenolol - 2 after breakfast
2.
Answer 215 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Ben, it’s definitely not due to the atenolol. The best would be to see your doctor as it might be due to something serious like high blood pressure or anaemia. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20189 votes
Vote